MAUDE Adverse Event Report: Orthopediatrics 130 DEG LOCKING CANNULATED ADOLESCENT BLADE 50MM X 0MM X 4 HOLE

Orthopediatrics 130 DEG LOCKING CANNULATED ADOLESCENT BLADE 50MM X 0MM X 4 HOLE
Model Number 00-1200-7001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury

Brand Name
130 DEG LOCKING CANNULATED ADOLESCENT BLADE 50MM X 0MM X 4 HOLE
Common Device Name
130 DEG LOCKING CANNULATED ADOLESCENT BLADE 50MM X 0MM X 4 HOLE
Manufacturer (Section D)
Orthopediatrics
2850 frontier drive
warsaw IN
Manufacturer (Section G)
Orthopediatrics, Corp
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key50952150
Report Number3006460162-2026-00054
Device Sequence Number9534446
Product Code HRS
UDI-Device Identifier00841132110348
UDI-Public00841132110348
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1200-7001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexMale
Patient Weight117 LB